MathSciNet Relay Station
MathSciNet bibliographic data
MR660591 (83k:20044) 20G15 (20M10)
Waterhouse, William C. The unit groups of affine algebraic monoids. Proc. Amer. Math. Soc. 85 (1982), no. 4, 506–508.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement